# SDR R61A201705240375

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 20,034 hours, 14,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN FWD GALLEY WILL NOT TURN OFF.  PERFORMED ACFT POWER RESET IAW AMM 24-42-02. EMERGENCY LIGHT OPERATE PROPERLY, NO OTHER DEFECTS NOTED AT THIS TIME.
